# SDR ASAA2019080133257

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 17,261 hours, 5,555 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016001662
- Condition: Inoperative
- Location: Cabin Temp
- Part time: 17,282 hours, 5,559 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE COMPLETING THE AFTER START CHECKLIST. FWD CAB ZONE TEMP LIGHT ILLUMINATED. LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED #2 PACK/ZONE TEMP CONTROLLER IAW B737-900 AMM 21-61-20. OPS CHECK NORMAL.
